Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news msemilyemily

Posted by alexis on October 29, 2001, at 3:30:17

In reply to Re: Effexor withdrawal - very bad news, posted by msemilyemily on October 26, 2001, at 21:23:37

Emily,
That drunk, disconnected, weird feeling has never gone away. It was there from the beginning and continues to be here today! As my prior psychiatrist increased the dosage then added Wellbutrin, it got worse. I began to do and say odd things. I forget what I am saying mid sentence or say things that make sense to me but come out in an akward way. I have put the mayo jar in the microwave, have left my keys attached to the front door, have forgotten appointments, made many mistakes on documents at work. I took a leave from my Masters program in February and have not been able to return. My attention span and my patience levels have significantly changed to the worse.
The other symptoms I was describing started after the March incident and I have experienced them over and over again if I miss a dose. I already tried to stop the Effexor on my own and ended up being a mess at work and at home. I am now being weaned off of this horrible stuff and I truly feel out of control.
Tell your doctor you don't want to take Effexor anymore and have her/him wean you off or find another doctor. I waited too long to my detriment.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alexis thread:1016
URL: http://www.dr-bob.org/babble/20011025/msgs/82546.html